For ages 6-11. Does not contain gluten Compare to children’s benadryl chewables active ingredient (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Children’s Benadryl Chewables.). Diphenhydramine HCI 12.5 mg (antihistamine). Chewable. Relieves: sneezing; runny nose; itchy throat; itchy, water eyes. 100% quality guaranteed. Like it or let us make it right. That’s our quality promise. supervaluprivatebrands.com.

Equaline Allergy Relief, Children's, Tablets, Grape, 18 Each

$5.99$0.33 each

Description

For ages 6-11. Does not contain gluten Compare to children’s benadryl chewables active ingredient (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Children’s Benadryl Chewables.). Diphenhydramine HCI 12.5 mg (antihistamine). Chewable. Relieves: sneezing; runny nose; itchy throat; itchy, wate...View Full Desciption
Product Number: 00041163498495

Description

For ages 6-11. Does not contain gluten Compare to children’s benadryl chewables active ingredient (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Children’s Benadryl Chewables.). Diphenhydramine HCI 12.5 mg (antihistamine). Chewable. Relieves: sneezing; runny nose; itchy throat; itchy, wate...View Full Desciption
Product Number: 00041163498495